AN INFINITE FACTOR MODEL FOR CREDIT RISK
Thorsten Schmidt ()
Additional contact information
Thorsten Schmidt: Department of Mathematics, University of Leipzig, Augustusplatz 10/11, D-04109 Leipzig, Germany
International Journal of Theoretical and Applied Finance (IJTAF), 2006, vol. 09, issue 01, 43-68
Abstract:
The defaultable term structure is modeled using stochastic differential equations in Hilbert spaces. This leads to an infinite dimensional model, which is free of arbitrage under a certain drift condition. Furthermore, the model is extended to incorporate ratings based on a Markov chain.
Keywords: Credit risk; forward rates; SDE on Hilbert spaces; infinite dimensional models; ratings; random fields (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219024906003482
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijtafx:v:09:y:2006:i:01:n:s0219024906003482
Ordering information: This journal article can be ordered from
DOI: 10.1142/S0219024906003482
Access Statistics for this article
International Journal of Theoretical and Applied Finance (IJTAF) is currently edited by L P Hughston
More articles in International Journal of Theoretical and Applied Finance (IJTAF) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().